MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; PROXIMAL TIBIA

ONKOS SURGICAL ELEOS; PROXIMAL TIBIA
Model Number PT-20000-02M
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Medical device site infection (4845)
Date of Event 07/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in process.The device will not be returned for evaluation.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this event: #3013450937-2023-00171, #3013450937-2023-00172, #3013450937-2023-00173, #3013450937-2023-00174, #3013450937-2023-00175, #3013450937-2023-00176.
 
Event or Problem Description
It was reported that a patient with an eleos proximal tibia replacement system is infected.The patient will be undergoing a revision surgery, however, it has not yet been scheduled.Attempts have been made and no further information has been made available.

Brand Name
ELEOS
Common Device Name
PROXIMAL TIBIA
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC
7 paul kohner pl
elmwood park NJ 07407
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key17603771
Report Number3013450937-2023-00170
Device Sequence Number20385030
Product Code KRO
UDI-Device IdentifierB278PT2000002M0
UDI-PublicB278PT2000002M0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K203090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPT-20000-02M
Device Catalogue NumberPT-20000-02M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2023
Supplement Date Received by Manufacturer07/25/2023
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELEOS RESURFACING FEMUR; ELEOS RESURFACING FEMUR AXIAL PIN; ELEOS SEGMENTAL STEM; ELEOS STEM EXTENSION; ELEOS TIBIAL HINGE COMPONENT; ELEOS TIBIAL POLY SPACER
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown